# SDR CA130419002

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 31,413 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2720 · Rudder Control System
- Part: Strip
- Part number: 2742001123
- Condition: Binding
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED SLIGHT BINDING IN RUDDER PEDALS DURING RT RUDDER INPUT.  FOUND THE RUDDER GAP STRIP WAS CATCHING THE RUDDER L/E AT TRIM TAB CUTOUT HOLE.  RUDDER L/E WAS REWORKED SLIGHTLY TO CLEAR GAP STRIP.  GAP STRIP WAS REWORKED TO REMOVE DENT. CLEARANCES OF RUDDER COMPONENTS WAS VERIFIED SERVICEABLE AFTER RE-WORK AND ACFT RETURNED TO SERVICE.
